# SDR DALA2016120909772

- Difficulty date: December 8, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 70,504 hours, 52,895 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR, CRACKED SUPPORT ON LT INBD MLG DOOR STA Y=962-970 AND X=30. LANDING GEAR DOOR WAS REPLACED.
